Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Getting feelings of dizziness and light headed. Taking Irbesartan and Allopurinol. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
I am 61 male, blood pressure 125/69 and I have just started getting feelings of dizziness and light headed. I am currently taking BP medication Irbesartan Sandoz Irbesartan 150mg & Allosig 300 mg Allopurinol - 1 each per day.
Posted Sun, 15 Dec 2013 in Hypertension and Heart Disease
Answered by Dr. Rakesh Madhyastha 16 minutes later
Brief Answer: Hypoglycemia Detailed Answer: Hello Thanks for the query You blood pressure is under good control, the reason for your light headedness is most probably because of hypoglycemia, you have indicated that your are a type 2 diabetic, please mention the medications you are on ( you have only mentioned irbesartan and allopurinol) it might have to be readjusted. Here are my suggestions 1. Take a spoonful of sugar when you are feeling giddy and light headed, if it improves with it then most proabably it is because of the low sugars 2. If the symptoms dont improve then I suggest you meet an ENT specialist to rule out vertigo. It will have to be treated with Tab betahistidine 8 mg three times daily for 1 week I hope I was of help, if you have any further queries please get back to me I wish you good health Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor